Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What is duphaston used for? Brownish spotting

hye. my lmp was 23dis2012.. today i had brownish spot. i check with my gynae but the answer it is not enough to make me satisfied. he did a scan but the embrio look too small than what is suppose to. doc give me duphaston . its too make me lose the baby or to make my uterus strong? because this medication can be good n bad.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016

Sometimes brownish spot may indicate early sign of miscarriage though mild spotting is quite common in early week of pregnancy.

Duphaston contains dydrogesterone (progesterone) and is used to prevent miscarriage (specially threatened type) & support pregnancy (as your embryo too small).

Continue folic acid supplements, protein rich diet, avoid long journey/heavy work, maintain personal hygiene, take adequate rest and repeat scan after 4wks for detailed feto-placental well being. Do periodic check up and complete suggestive investigations.

Be well.
Answered: Mon, 25 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor